| Model Number |
20-300 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
02/03/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.A review of the device history record has been completed.No deviations or non-conformances noted.Reason for reoperation: rupture.
Event or Problem Description
Healthcare professional reported a right side rupture.The device remains implanted.
Event or Problem Description
Healthcare professional reported, a right side rupture.The device remains implanted.
Event or Problem Description
Device has been explanted.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: rupture : observed, opening on the anterior side assessed as surgical damage.No additional observations.Crease fold observed on the device.No further actions are required as no issues with the manufacturing process are observed.
Event or Problem Description
Healthcare professional reported a right side rupture.Device has been explanted.